# SDR UALA2010081903055

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 57,912 hours, 20,405 cycles
- Engine: Pwa PW2040
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 62594610
- Part serial: 135
- Condition: Faulty
- Location: Cockpit Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT TEMP STILL UNCONTROLLABLE OVER 91 DEGREES IN AUTO.  SUPPLEMENTAL DATA UPDATE WORKING WITH LM5719,  REPLACED RT PACK TEMP CONTROLLER. DURING BITE TEST OF USING THE AIR COND ZONE TEMP WE GOT A FLT DECK SELECTOR MSG.  CHANGED THAT. NOW WE NOTICE THAT WE HAD THE FLT DECK AND FWD CABIN SEL INOP LITES ON IN THE OVERHEAD COCKPIT.  WE NOTICED AS WELL THE TRIM VALVES WERE NOT MOVING ON THE ECS PAGE. THEN WE NOTICED WE ALSO HAD THE LT PACK BITE MSG ON THE LOWER EICAS. WE STOPPED THERE. REPLACED RT PACK TEMP CONTROLLER. REPLACED LT PACK RAM AIR INLET DOOR ACTUATOR. REPLACED FLIGHT DECK OVERHEAD TEMP SELECTOR, WIRING CHECKS SHOWED NO FAULTS, RAM AIR TEST SHOWED NO FAULTS, TEMP CONTROL SYS OPS CK OK WITH ENGINES AS SOURCE AND WITH APU. TRIM AIR VALVE SYS TESTS OK.
